# SDR DL72W020318

- Difficulty date: March 17, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 61,996 hours, 42,038 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Condition: Lack Of Lube
- Location: Steering Unit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

VERY LITTLE RESPONSE TO RIGHT RUDDER MOVEMENT ON TAKEOFF  ROLL.  TAKEOFF DISCONTINUED AT TAXI SPEED.  LUBED STEERING COLLAR, CYCLED STEERING THRU SEVERAL TIMES, MOVEMENT CHECKS GOOD WITH RUDDER PEDALS AND STEERING TILLER.
